# SDR SWAA2025072184969

- Difficulty date: June 24, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED ON BS 947.5 AND LBL 9 WL 155 AT AFT CARGO COMPARTMENT. .  REPLACED SECTION FRAME AND FASTENERS LOCATED ON BS 947.5 STR 23R TO 23L WL 155 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G; B737-700 SRM 51-40-02-0G-0 AND B737-700 DWG 147A1047; SHEET 107 REV: ? AND DWG 147A7410 SHEET 8 REV: A.  REJECT FAULT CLOSE DUE TO MISSING SHIM INSTALLATION; REMOVED IN STEP 5.    PERFORMED SHIM 1(EA) DOCUMENTATION; THAT WAS REMOVED IN STEP 5; LOCATED ON FRAME 947.5 RBL 13.8 IAW B737-700 SRM 51-40-02-0G AND DRAWING 147A7410 SHEET: 8 REV: A.
